MAUDE Adverse Event Report: ORTHO DEVELOPMENT OVATION; TOTAL HIP PROSTHESIS

ORTHO DEVELOPMENT OVATION; TOTAL HIP PROSTHESIS
Model Number 101-1007
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hip Fracture (2349)
Date of Event 02/22/2021
Type of Reportable Event Serious Injury
Event or Problem Description
A total hip arthroplasty was performed on (b)(6) 2021.Postoperatively, the patient was found to have a fracture of the greater trochanter and sinking of the stem.On (b)(6) 2021, the hip was revised by applying cable to the bone and replacing the stem with a new one.

Brand Name
OVATION
Common Device Name
TOTAL HIP PROSTHESIS
Manufacturer (Section D)
ORTHO DEVELOPMENT
12187 s. business park drive
draper UT 84020
Manufacturer (Section G)
ORTHO DEVELOPMENT
12187 s. business park drive
draper UT 84020
Manufacturer Contact
drew weaver
12187 s. business park drive
draper, UT 84020
8015539991
MDR Report Key14348217
Report Number1722511-2022-00001
Device Sequence Number17182568
Product Code LPH
UDI-Device Identifier00822409010868
UDI-Public(01)00822409010868(17)250604(10)A237297
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K062775
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/04/2025
Device Model Number101-1007
Device Lot NumberA237297
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/19/2022
Initial Report FDA Received Date05/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/15/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale